About this Journal Submit a Manuscript Table of Contents
International Journal of Stochastic Analysis
Volume 2013 (2013), Article ID 961571, 5 pages
http://dx.doi.org/10.1155/2013/961571
Research Article

Some Limit Properties of the Harmonic Mean of Transition Probabilities for Markov Chains in Markovian Environments Indexed by Cayley's Trees

College of Mathematics and Information Science, Wenzhou University, Zhejiang 325035, China

Received 7 August 2013; Revised 24 October 2013; Accepted 31 October 2013

Academic Editor: Onesimo Hernandez Lerma

Copyright © 2013 Huilin Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huilin Huang, “Some Limit Properties of the Harmonic Mean of Transition Probabilities for Markov Chains in Markovian Environments Indexed by Cayley's Trees,” International Journal of Stochastic Analysis, vol. 2013, Article ID 961571, 5 pages, 2013. doi:10.1155/2013/961571